# SDR DXTA2025041503097

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0335
- Aircraft time: 2,353 hours, 1,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHT BATTERIES DO NOT SEEM TO BE HOLDING A CHARGE. IN ARM POSITION IN THE MORNING THEY DID NOT COME ON. CHARGED THEM AND THEY WORKED AS NORMAL. CORRECTIVE ACTION: COULD NOT DUPLICATE. OPS CHECK GOOD. IAW CE-680A CMM 33-50-03.
